akathisia

Posted , 3 users are following.

Hi all- ive developed akathisia after taking an ssri. it is unbearable. any advice from anyone out there living with this debilitating condition?

1 like, 4 replies

4 Replies

  • Posted

    Hi there.. I had this condition for a year and a half. I would speak to the doctor immediately and stop the SSRI. Procyclidine and a beta blocker can be used to lessen the symptoms. I know how horrendous it can be to pace about all day. Please call the doctor ASAP. also stay away from anti sickness medications like meticlopramide as this will agrgrevate the condition. After you stop the anti depressants it should dissapear. My prayers are with you 
  • Posted

    Hi Jill,

    I feel I am suffering with this as well.  I only started an AD and didn’t feel well.  I got right off of it but now 2 months later I am a mess.  I have to pace all day, very emotional, horrible nights trying to sleep.  When I do fall asleep I then wake up sometimes in a sweat feeling panic.  Any suggestions for me as well would be helpful! This is a nightmare!! 

    • Posted

      Hi Barb- 

      Do you have severe anxiety with this condition?

      My anxiety is unbearable and at times I feel my life is over. Were you on Prozac, and if so, for how long?

  • Posted

    Jill,

    I do have severe anxiety and depression.  My Dr. gave me Mirtazapine which I never heard of.  I have never wanted to take any meds... I finally try one and I think it had an adverse reaction.    I know I only took it once but the night I tried it I kept getting rapid heartbeat and just didn’t feel right and have not since.  I do know I find myself pacing a good part of the day, very emotional and feel restless and tense.  I really don’t want to take any more meds!  I just went to an Integrative doctor who treats more natural... I am testing blood, urine and saliva just to make sure there is not something else going on.  Just want to feel like myself again!  Anxiety stinks!

Join this discussion or start a new one?

New discussion

Report as inappropriate

Thanks for your help!

We want the forums to be a useful resource for our users but it is important to remember that the forums are not moderated or reviewed by doctors and so you should not rely on opinions or advice given by other users in respect of any healthcare matters. Always speak to your doctor before acting and in cases of emergency seek appropriate medical assistance immediately. Use of the forums is subject to our Terms of Use and Privacy Policy and steps will be taken to remove posts identified as being in breach of those terms.

viagra generico contrareembolso

https://babyforyou.org
newnav-down - qqmovies.info newnav-up - qqmovies.info